# SDR AALA201507029002

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 22,640 hours, 7,736 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: E0217XUU001A
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 612  EN-ROUTE, ECAM LG CONTROL.  GEAR DID NOT EXTEND WITH GEAR HANDLE, ACCOMPLISHED MANUAL EXTENSION.  THE FLIGHT DECLARED AN EMER & COMPLETED A SAFE LANDING.  PINNED THE GEAR & TOWED THE ACFT TO THE GATE.  R & R LG DOOR SELECTOR VLV, NO HELP IAW AMM 32-31-34.  R & R RELAY 62 GA IAW ASM 32-31-07.  GEAR DOORS OPERATES NORMAL.  ACCOMPLISHED GVI & LGCIU BITE TESTS, NO FAULTS, ALL NORMAL IAW AMM 32-69-00.
